| Model Number |
R500055-000 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
02/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging an incourage vest therapy device caused a broken rib.The patient discontinued vest therapy.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an encourage vest therapy device caused a broken rib.The patient discontinued vest therapy.The device was returned to the manufacturer for evaluation and the customer's complaint was not confirmed.The device passed all testing and operated as designed.